# SDR IPXA09854965

- Difficulty date: March 6, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5642970506
- Part serial: UP02702
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B DAMAGE TO RT OUTBOARD FLAP P/N 5642970-506, S/N UP02702, IPC 27-50-02 FIG 1.  DAMAGE CONSISTS OF 0.029 INCH DEEP GOUGE ON AN EXISTING REPAIR DOUBLER AT XF213.  REPLACED EXISTING REPAIR DOUBLER PER EO DC8-5750-32622.
